








Buy anything from 5,000+ international stores. One checkout price. No surprise fees. Join 2M+ shoppers on Desertcart.
Desertcart purchases this item on your behalf and handles shipping, customs, and support to SINGAPORE.
๐ฅ Power through your dayโcough & congestion donโt stand a chance!
Alka-Seltzer Plus Maximum Strength Cough, Mucus & Congestion Powermax Liquid Gels deliver fast, effective relief from multiple cold and flu symptoms including cough, chest congestion, headache, and sinus pressure. Featuring a dual-action formula with Dextromethorphan to suppress cough and Guaifenesin to loosen mucus, these liquid gels help you breathe easier and rest better. Each pack contains 24 easy-to-swallow liquid gels, suitable for adults and children 12 years and older, making it a reliable choice for quick symptom relief.























| ASIN | B087QS6M76 |
| Active Ingredients | Acetaminophen 325mg, Dextromethorphan hydrobromide 10mg. Guaifenesin 200mg. Phenylephrine hydrochloride 5mg. Active Ingredients Acetaminophen 325mg, Dextromethorphan hydrobromide 10mg. Guaifenesin 200mg. Phenylephrine hydrochloride 5mg. See more |
| Additional Features | Fast-Acting |
| Age Range Description | Adult |
| Best Sellers Rank | #19,639 in Health & Household ( See Top 100 in Health & Household ) #139 in Cold & Flu Medicine |
| Brand | ALKA-SELTZER PLUS |
| Brand Name | ALKA-SELTZER PLUS |
| Container Type | Packet |
| Customer Reviews | 4.7 out of 5 stars 3,554 Reviews |
| Flavor | Powermax Gels |
| Global Trade Identification Number | 00016500584209 |
| Item Dimensions | 3.5 x 1.5 x 5 inches |
| Item Form | Liquid Gels |
| Item Weight | 2.08 ounces |
| Item dimensions L x W x H | 3.5 x 1.5 x 5 inches |
| Manufacturer | AmazonUs/1C1AT |
| Manufacturer Part Number | YAO605 |
| Model Number | W605 |
| Net Content Count | 24 Count |
| Number of Items | 1 |
| Package Type Name | R |
| Product Benefits | powerful maximum multi-symptom relief from nasal congestion, cough, headache, chest congestion, body ache, sore throat, Sinus pressure & Congestion and fever Product Benefits powerful maximum multi-symptom relief from nasal congestion, cough, headache, chest congestion, body ache, sore throat, Sinus pressure & Congestion and fever See more |
| Specific Uses For Product | Cough, Mucus, Headache, Body Ache, Nasal Congestion, Sore Throat, Chest Congestion, Sinus Pressure, Fever Specific Uses For Product Cough, Mucus, Headache, Body Ache, Nasal Congestion, Sore Throat, Chest Congestion, Sinus Pressure, Fever See more |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Back |
| UPC | 016500584209 |
| Unit Count | 24 Count |
G**T
Works great
Great for the price
M**3
A Winnerโฆ.
Loved - This worked quickly to suppress my cough and chest congestion. Disliked - the pills were too big, so - I used 1 at a time.
J**4
These really help when I have a cold
These really help me when I have a cold. I used to take them but quit because I couldnโt use ibuprofen then found out these donโt use that. So grateful for that
D**H
8/10
Works pretty well, but it didnโt work great as a nasal decongestant. The pills are a little large for my liking, but theyโre manageable.
R**L
Just what I needed...
So far so good. I have a bad sinus infection and has my sinuses draining very badly at night. So far so good...after an hour, im not doing all that heavy from the chest coughing as much and that tickle in the throat is less of an issue. Will purchase again.
L**A
For the flu medication
This alka seltzer is very good for me and my family and I recommend because itโs the best product for the flu and congestion symptoms thanks
L**I
Stops the suffering!
These work!
P**C
It definitely helped me
A great help when I was sick with a cold. I keep a supply on hand
Trustpilot
3 days ago
1 month ago